# SDR GTIA020968

- Difficulty date: September 1, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HEAVY PITTING IN MID CARGO PIT F 674 AND 693 LONG 29L.  REMOVED LONG 29L FROM 664.5 TO 740.5 FABRICATED LONGERON 29L AND 2 EACH LONGERON SPLICES , INSTALLED LONGERON AND SPLICES.
